Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Apr 10, 2015, 12:03 AM EDT for 8 counties in New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 12:03 AM EDT (04:03 UTC)
- Expired
- Apr 10, 2015, 1:00 AM EDT
- In force
- 57 min
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 7 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
933
WWUS81 KBUF 100403
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1203 AM EDT FRI APR 10 2015
NYZ001>004-010>014-019>021-085-100500-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE
NY-LIVINGSTON NY-MONROE NY-NIAGARA NY-ONTARIO NY-ORLEANS NY-WAYNE
NY-WYOMING NY-
1203 AM EDT FRI APR 10 2015
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING STRONG
WINDS WITH OCCASIONAL GUSTS TO 50 MPH...AND VERY HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF NIAGARA FALLS TO CHEEKTOWAGA TO ELMA TO WARSAW...AND MOVING
NORTHEAST AT 55 MPH.
LAT...LON 4250 7936 4256 7916 4270 7905 4278 7886
4294 7892 4300 7903 4306 7901 4308 7908
4327 7907 4338 7855 4338 7807 4335 7776
4324 7755 4328 7737 4246 7773 4209 7933
4232 7967
$$
WOODWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Apr 9, 10:50 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 9, 10:50 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1050 PM EDT THU APR 9 2015
.SYNOPSIS...
DEEPENING LOW PRESSURE OVER LAKE MICHIGAN WILL MOVE NORTHEAST TO
WESTERN QUEBEC BY FRIDAY AFTERNOON...WHILE ITS ASSOCIATED COLD FRONT
WILL PLOW ACROSS OUR FORECAST AREA. SOME SHOWERS WILL ACCOMPANY THE
FRONT...BUT MORE IMPORTANTLY...VERY STRONG AND POTENTIALLY DAMAGING
WINDS WILL BECOME ESTABLISHED IN THE WAKE OF THE FRONT LATE FRIDAY
MORNING AND AFTERNOON. MUCH COOLER WEATHER CAN THEN BE EXPECTED FOR
THE FIRST HALF OF THE WEEKEND.
&&
.NEAR TERM /THROUGH FRIDAY/...
DURING THIS PERIOD...LOW PRESSURE OVER LAKE MICHIGAN WILL TRACK
NORTHEASTWARD TO THE MICHIGAN STRAITS OVERNIGHT...BEFORE MOVING
ACROSS WESTERN QUEBEC ON FRIDAY. IN THE PROCESS...THIS SYSTEM WILL
PUSH ITS ATTENDANT WARM FRONT NORTHEASTWARD ACROSS THE AREA
THIS EVENING...FOLLOWED BY ITS TRAILING COLD FRONT BETWEEN FRIDAY
MORNING AND EARLY FRIDAY AFTERNOON.
AS THE WARM FRONT LIFTS ACROSS THE REGION...IT WILL BE ACCOMPANIED
BY FAIRLY WIDESPREAD SHOWERS AND POSSIBLY A FEW THUNDERSTORMS...WITH
THE BULK OF ANY THUNDERSTORM ACTIVITY COMING OVER THE FAR WESTERN
COUNTIES. THERE WILL BE A RELATIVE BREAK WITH MOSTLY SCATTERED
SHOWER ACTIVITY DURING THE WEE HOURS OF THE MORNING WITHIN THE
BURGEONING WARM SECTOR...BEFORE THE TRAILING COLD FRONT SWEEPS
ACROSS THE REGION EARLY ON FRIDAY WITH BY ANOTHER BAND OF SHOWERS
AND POSSIBLE THUNDERSTORMS. IN THE WAKE OF THE COLD FRONTAL
PASSAGE... STRONG SUBSIDENCE AND DRY SLOTTING ALOFT WILL THEN BRING
A RETURN TO DRY WEATHER FROM WEST TO EAST FRIDAY AFTERNOON.
THE ABOVE SAID...THE MAIN FORECAST CONCERN IN THE NEAR TERM WILL BE
THE POTENTIAL FOR STRONG WIND GUSTS ALONG AND BEHIND THE COLD
FRONTAL PASSAGE ON FRIDAY...AS STRONG /50-60 KT/ WINDS WILL REMAIN
IN PLACE BETWEEN 925 AND 850 MB...AND THESE WILL LIKELY GET AT LEAST
PARTIALLY MIXED DOWN TO THE SURFACE. THIS POTENTIAL WILL LIKELY
BEGIN WITH THE TIME OF THE COLD FRONTAL PASSAGE...WHEN ANY STRONGER
CONVECTIVE ELEMENTS ALONG THE FRONT COULD BRIEFLY MIX SOME OF THESE
DOWN TO THE SURFACE...THEN WILL CONTINUE THROUGH THE AFTERNOON HOURS
AS STRONG COLD AIR ADVECTION AND SUBSIDENCE SETS UP BEHIND THE FRONT
AND ALLOWS FOR MUCH MORE EFFECTIVE DOWNWARD MOMENTUM TRANSPORT. THIS
WILL ESPECIALLY BE THE CASE IN THE USUAL AREAS DOWNWIND OF BOTH
LAKES...WHERE FUNNELING EFFECTS WILL PROVIDE AN ADDED BOOST TO BOTH
SUSTAINED WIND SPEEDS AND SURFACE WIND GUSTS. TAKING BOTH THIS AND
THE ALREADY SATURATED GROUND CONDITIONS /WHICH MAY AID IN TOPPLING
SOME TREES/ INTO CONSIDERATION...A HIGH WIND WARNING REMAINS IN
PLACE FROM THE LAKE ERIE SHORE AND THE IAG FRONTIER OVER TO MONROE
COUNTY AND ALSO JEFFERSON COUNTY. ELSEWHERE...WIND ADVISORIES WILL
BE IN EFFECT. ALL OF THESE WIND HEADLINES WILL CONTINUE INTO FRIDAY
EVENING AS OUTLINED AND DISCUSSED BELOW...WITH THE STRONGEST WINDS
GENERALLY COMING BETWEEN FRIDAY AFTERNOON AND EARLY FRIDAY EVENING.
AS FOR TEMPERATURES...THESE WILL BE CONSIDERABLY MILDER THAN NORMAL
TONIGHT AND UP THROUGH THE TIME OF THE COLD FRONTAL PASSAGE ON
FRIDAY...BEFORE PROGRESSIVELY COOLER AIR RETURNS THROUGH THE COURSE
OF FRIDAY AFTERNOON. EXPECT A MARKED NON-DIURNAL TEMPERATURE
TREND...WITH LATE EVENING/EARLY OVERNIGHT LOWS MOSTLY IN THE MID 40S
TO LOWER 50S GIVING WAY TO RISING TEMPS THE REMAINDER OF THE
NIGHT...THEN MORNING/MIDDAY HIGHS MOSTLY IN THE 60S GIVING WAY TO
SHARPLY FALLING READINGS FRIDAY AFTERNOON.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
FRIDAY NIGHT THROUGH SATURDAY DEEP LOW PRESSURE WILL MOVE NORTHEAST
ACROSS QUEBEC AND TOWARDS THE CANADIAN MARITIMES. THE COLD FRONT
WILL BE WELL EAST OF THE AREA BY EARLY FRIDAY EVENING...AND A WELL
DEFINED DRY SLOT BEHIND THE COLD FRONT WILL ALLOW FOR DRY CONDITIONS
REGIONWIDE. THE MAIN STORY WILL CONTINUE TO BE THE WINDS DURING THE
EVENING.
THE STRONGEST WINDS FRIDAY EVENING WILL BE FOUND NORTHEAST OF LAKE
ONTARIO ACROSS JEFFERSON COUNTY WHERE ADDED FUNNELING DOWN THE LAKE
WILL BOOST SUSTAINED WINDS AND GUSTS. MODEL GUIDANCE CONTINUES TO
BRING A CHANNEL OF 60-70 KNOT WINDS OVER LAKE ONTARIO AND THE SAINT
LAWRENCE VALLEY LATE FRIDAY AFTERNOON AND EARLY EVENING. COLD
ADVECTION AND DRYING BEHIND THE COLD FRONT WILL PROMOTE SOME
DOWNWARD TRANSFER OF STRONGER MOMENTUM FROM ALOFT. BUFKIT PROFILES
OFF THE GFS AND NAM SUPPORT WIND GUSTS OF NEAR 50 KNOTS ACROSS
JEFFERSON COUNTY FOR A FEW HOURS DURING THE EVENING. WITH THIS IN
MIND...WE HAVE GONE WITH A HIGH WIND WARNING THERE. FARTHER SOUTH
AND WEST...THE STRONGEST WINDS ALOFT WILL START TO TAPER OFF. EXPECT
A FEW WIND GUSTS TO AROUND ADVISORY CRITERIA OF 40 KNOTS ACROSS
WESTERN NY DURING THE EVENING. WINDS WILL QUICKLY TAPER OFF TO WELL
BELOW ADVISORY CRITERIA SHORTLY AFTER MIDNIGHT ACROSS THE ENTIRE
REGION AS THE SURFACE LOW PULLS AWAY...AND WIND ALOFT DIMINISH.
LATE FRIDAY NIGHT AND SATURDAY A SECONDARY SURFACE COLD FRONT AND
MID LEVEL TROUGH WILL CROSS THE REGION. THIS WILL BRING AN INCREASE
IN LARGE SCALE ASCENT AND LOW LEVEL CONVERGENCE...WHICH SHOULD BE
ENOUGH TO SPARK A FEW SCATTERED SHOWERS LATE FRIDAY NIGHT THROUGH
THE FIRST HALF OF SATURDAY. ONGOING COLD ADVECTION WILL DROP 850MB
TEMPS DOWN TO AROUND -6C BY SATURDAY MORNING. THIS WILL COOL THE
COLUMN ENOUGH TO SUPPORT A MIX OF RAIN AND WET SNOW FOR ANY SHOWERS
THAT DO DEVELOP. THE MIXED RAIN/SNOW SHOWERS WILL NOT ADD UP TO
MUCH...WITH LIQUID AMOUNTS OF LESS THAN A TENTH OF AN INCH. IT WILL
BE MUCH COOLER AGAIN SATURDAY WITH HIGHS ONLY IN THE MID TO UPPER
40S ACROSS LOWER ELEVATIONS AND AROUND 40 ON THE HILLS AND ALONG THE
LAKESHORES. A BRISK WNW WIND WILL MAKE IT FEEL MUCH COOLER.
HIGH PRESSURE WILL BUILD FROM THE OHIO VALLEY SATURDAY NIGHT TO THE
MID ATLANTIC SUNDAY WITH A RIDGE EXTENDING NORTHWARD INTO THE LOWER
LAKES. THIS WILL BRING A RETURN TO CLEAR SKIES. GOOD RADIATIONAL
COOLING WILL BRING A CHILLY NIGHT SATURDAY NIGHT WITH MANY AREAS
DROPPING TO NEAR THE FREEZING MARK. TEMPERATURES WILL QUICKLY
RECOVER SUNDAY UNDER SUNSHINE AND SOUTHWEST RETURN FLOW. EXPECT
HIGHS IN THE UPPER 50S TO LOWER 60S INLAND FROM THE LAKESHORES...
WITH LOCAL LAKE BREEZES KEEPING AREAS WITHIN A FEW MILES OF THE
LAKES MUCH COOLER.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
MEDIUM RANGE GUIDANCE HAS STARTED TO CONVERGE ON A COMMON SOLUTION
WITH RESPECT TO TIMING OF SYSTEMS FOR EARLY NEXT WEEK. THE LATEST
12Z GFS AND ECMWF BOTH BRING A COLD FRONT AND MID LEVEL TROUGH
ACROSS THE LOWER LAKES REGION MONDAY WITH A CHANCE OF RAIN SHOWERS.
TEMPERATURES WILL WARM NICELY AHEAD OF THE FRONT...INTO THE 60S IN
MOST AREAS.
HIGH PRESSURE WILL BUILD BACK INTO THE GREAT LAKES AND OHIO VALLEY
TUESDAY AND WEDNESDAY WITH A RETURN TO DRY WEATHER. THE LATEST 12Z
GUIDANCE HAS TRENDED COOLER ON TEMPERATURES FOR TUESDAY AND
WEDNESDAY...BUT STILL AT OR EVEN A LITTLE ABOVE NORMAL FOR MID
APRIL. ANOTHER WARMING TREND WILL ARRIVE LATE IN THE WEEK ALONG WITH
INCREASING MOISTURE AND RAIN SHOWER CHANCES FOR THURSDAY AND FRIDAY.
&&
.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
VFR TO MVFR CONDITIONS WILL BE FOUND ACROSS WESTERN AND NORTH
CENTRAL NEW YORK THROUGH ABOUT 06Z AS A WARM FRONT WILL PUSH NORTH
ACROSS THE REGION WITH A FAIR AMOUNT OF SHOWERS. THERE COULD BE SOME
THUNDERSTORMS FOR KBUF AND KIAG. MEANWHILE IFR CIGS WILL BE FOUND
ACROSS THE SOUTHERN TIER.
AS WE PUSH INTO THE OVERNIGHT HOURS...MAINLY VFR CONDITIONS WILL BE
FOUND WITHIN THE WARM SECTOR OF A STORM OVER THE UPPER GREAT LAKES.
THE CONCERN DURING THIS TIME PERIOD WILL BE LOW LEVEL WIND SHEAR
WITH SOUTH TO SOUTHWEST WINDS AT 2K FT PUSHING CLOSE TO 50 KNOTS.
A COLD FRONT WILL PUSH ACROSS THE REGION FRIDAY MORNING WITH ANOTHER
FOUND OF SHOWERS. THERE MAY BE A COUPLE HOURS OF MVFR CONDITIONS
WITH THIS FRONTAL PASSAGE...BUT MORE IMPORTANTLY...THE FRONT WILL
USHER VERY STRONG WINDS ACROSS MUCH OF THE REGION. SFC WINDS ACROSS
THE NIAGARA FRONTIER AND PORTIONS OF THE LOWER GENESEE VALLEY (IE.
KROC) WILL GUST COULD GUST OVER 50 KNOTS DURING THE MIDDAY AND
AFTERNOON.
OUTLOOK...
FRIDAY NIGHT AND SATURDAY...VFR/MVFR WITH A CHANCE OF RAIN AND SNOW
SHOWERS.
SUNDAY THROUGH TUESDAY...MAINLY VFR...WITH A CHANCE OF RAIN SHOWERS
ON MONDAY.
&&
.MARINE...
LOW PRESSURE OVER LAKE MICHIGAN WILL TRACK NORTHEASTWARD TO THE
MICHIGAN STRAITS OVERNIGHT...BEFORE LIFTING OUT ACROSS QUEBEC
PROVINCE ON FRIDAY. IN THE PROCESS...THIS SYSTEM WILL SLOWLY PUSH
ITS ATTENDANT WARM FRONT NORTHEASTWARD ACROSS THE AREA THIS
EVENING...FOLLOWED BY ITS TRAILING COLD FRONT BETWEEN FRIDAY MORNING
AND EARLY FRIDAY AFTERNOON.
MODERATE SOUTHEASTERLIES IN ADVANCE OF THE WARM FRONT WILL GIVE WAY
TO BRISK SOUTHERLIES AS THE TRAILING WARM SECTOR ARRIVES TONIGHT...
THEN WILL SHARPLY VEER TO SOUTHWESTERLY AND INCREASE TO GALE FORCE
IN THE WAKE OF THE COLD FRONT ON FRIDAY...BEFORE GRADUALLY
DIMINISHING FRIDAY NIGHT AND SATURDAY. FOR THIS REASON...GALE
WARNINGS HAVE BEEN HOISTED FOR BOTH LAKES ERIE AND ONTARIO AS
OUTLINED BELOW.
&&
.HYDROLOGY...
FOR MOST OF THE AREA...THE VARIOUS PERIODS OF RAIN THIS WEEK WILL BE
LIMITED ENOUGH AND SPREAD OUT ENOUGH TO ONLY RESULT IN MODEST RISES
ON AREA CREEKS AND RIVERS.
THE ONE EXCEPTION TO THIS IS ACROSS THE NORTH COUNTRY...WHERE
SIGNIFICANT SNOWPACK STILL REMAINS ACROSS THE TUG HILL AND WESTERN
ADIRONDACKS. MUCH WARMER TEMPERATURES LATER TONIGHT AND FRIDAY
WILL HASTEN SNOWMELT... AND THE LOW PRESSURE SYSTEM CROSSING THE
REGION TONIGHT AND FRIDAY WILL BRING AS MUCH AS A HALF INCH OR SO
OF ADDITIONAL RAINFALL. RUNOFF FROM THE RAIN AND RAPID SNOWMELT
WILL RESULT IN SIGNIFICANT RISES FIRST ALONG THE SMALLER STREAMS
AND CREEKS THAT DRAIN THE TUG HILL AND WESTERN ADIRONDACKS LATER
TONIGHT AND FRIDAY...THEN THE HIGHER WATER WILL THEN FILTER DOWN
INTO THE LARGER RIVERS. THE HIGHEST WATER LEVELS ON THE UPPER
BLACK RIVER AND MOOSE RIVER WOULD LIKELY BE REACHED SATURDAY...AND
NOT UNTIL SUNDAY INTO EARLY NEXT WEEK FOR THE SLOW RESPONDING
LOWER BLACK RIVER.
MMEFS ENSEMBLE GUIDANCE CONTINUES TO SUGGEST THE POTENTIAL FOR MINOR
FLOOD STAGE TO BE REACHED AT SOME POINTS EAST OF LAKE ONTARIO. GIVEN
THE FORECAST QPF AND EXPECTED RAPID SNOWMELT...A FLOOD WATCH REMAINS
IN EFFECT FOR AREAS EAST OF LAKE ONTARIO. THIS IS PRIMARILY FOR
THE RIVERS AND CREEKS WHICH DRAIN THE TUG HILL PLATEAU AND WESTERN
ADIRONDACKS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HIGH WIND WARNING FROM 8 AM FRIDAY TO MIDNIGHT EDT FRIDAY
NIGHT FOR NYZ001>003-010>012-019-085.
HIGH WIND WARNING FROM NOON FRIDAY TO 2 AM EDT SATURDAY FOR
NYZ007.
FLOOD WATCH THROUGH SATURDAY MORNING FOR NYZ006>008.
WIND ADVISORY FROM NOON FRIDAY TO 2 AM EDT SATURDAY FOR NYZ006-
008.
WIND ADVISORY FROM 8 AM FRIDAY TO MIDNIGHT EDT FRIDAY NIGHT
FOR NYZ004-005-013-014-020-021.
MARINE...GALE WARNING FROM 10 AM TO 8 PM EDT FRIDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL NOON EDT FRIDAY FOR LOZ042-
043.
GALE WARNING FROM NOON TO 11 PM EDT FRIDAY FOR LOZ042-043-
062-063.
SMALL CRAFT ADVISORY UNTIL 3 PM EDT FRIDAY FOR LOZ044-045.
GALE WARNING FROM 3 PM TO 11 PM EDT FRIDAY FOR LOZ044-045-
064-065.
SMALL CRAFT ADVISORY FROM 2 PM FRIDAY TO 8 AM EDT
SATURDAY FOR SLZ022-024.
&&
SYNOPSIS...RSH
NEAR TERM...JJR/RSH
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...JJR/RSH
MARINE...JJR/RSH
HYDROLOGY...HITCHCOCK/JJRHazardous weather outlook, Apr 9, 3:33 PM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 333 PM EDT THU APR 9 2015 NYZ007-101945- JEFFERSON- 333 PM EDT THU APR 9 2015 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SATURDAY MORNING... ...HIGH WIND WARNING IN EFFECT FROM NOON FRIDAY TO 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-008-101945- OSWEGO-LEWIS- 333 PM EDT THU APR 9 2015 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SATURDAY MORNING... ...WIND ADVISORY IN EFFECT FROM NOON FRIDAY TO 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-013-014-020-021-101945- WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY- 333 PM EDT THU APR 9 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT EDT FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010>012-019-085-101945- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- SOUTHERN ERIE- 333 PM EDT THU APR 9 2015 ...HIGH WIND WARNING IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT EDT FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-SLZ022-024-101945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 333 PM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-101945- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 333 PM EDT THU APR 9 2015 ...GALE WARNING IN EFFECT FROM 10 AM TO 8 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-043-062-063-101945- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- 333 PM EDT THU APR 9 2015 ...GALE WARNING IN EFFECT FROM NOON TO 11 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-064-065-101945- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 333 PM EDT THU APR 9 2015 ...GALE WARNING IN EFFECT FROM 3 PM TO 11 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Special weather statement, Apr 10, 12:03 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1203 AM EDT FRI APR 10 2015
NYZ001>004-010>014-019>021-085-100500-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE
NY-LIVINGSTON NY-MONROE NY-NIAGARA NY-ONTARIO NY-ORLEANS NY-WAYNE
NY-WYOMING NY-
1203 AM EDT FRI APR 10 2015
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING STRONG
WINDS WITH OCCASIONAL GUSTS TO 50 MPH...AND VERY HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF NIAGARA FALLS TO CHEEKTOWAGA TO ELMA TO WARSAW...AND MOVING
NORTHEAST AT 55 MPH.
LAT...LON 4250 7936 4256 7916 4270 7905 4278 7886
4294 7892 4300 7903 4306 7901 4308 7908
4327 7907 4338 7855 4338 7807 4335 7776
4324 7755 4328 7737 4246 7773 4209 7933
4232 7967
WOODNearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.